Constructing Uniform Approximate Analytical Solutions for the Blasius Problem
Beong In Yun
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We propose a simple constructive method which assures uniform accuracy of the approximate analytical solutions for the Blasius problem on the semi-infinite interval . The method is based on a weight function having an S-shape to reflect a series solution near the origin and a reference solution far from the origin. Numerical results show the efficiency of the proposed method.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/495734.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/495734.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:495734
DOI: 10.1155/2014/495734
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().